# SDR CA080228002

- Difficulty date: February 22, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 2,974 hours
- Engine: Ge CF348E5A1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND ON FLOORBEAM LOCATED AT Y = 272 AND Z = -490.0 JUNCTION WITH FRAMES 16, 17, 18 . ALSO (3) SILL PLATES CORRODED BEYOND LIMITS. CORROSION WAS ALSO FOUND ON FR 87, 88, 89 AND 90 UNDER THE AFT RT GALLEY ATTACHMENT POINT AT FLOOR STRUCTURE. REFERENCE: PICTURE NR AFT FUSELAGE FRAME 87, 89, 90 NR FLOORBEAM FRAME 18 POSSIBLE ROOT CAUSE: FLOOR PROTECTION UNDERNEATH THE GALLEY NOT ADEQUATE. (TC NR 20080228002)
